# SDR HALA2011041600157

- Difficulty date: April 16, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 72,140 hours, 31,775 cycles
- Engine: Ge CF680
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS.  ON TAXI CHECK SELECTING FLAP 5, NOTICED A SIGNIFICANT DIFFERENCE IN AILERON DROOP FROM LT TO RT.  BITE FSEU & PSEU NO FAULTS NOTED.  NO EICAS MSGS.  VERIFIED INBD AILERON SPLIT.  CHECKED INBD AILERON DROOP IAW AMM 27-11-06, CK OK, CK INBD AILERON DROOP THROWS, CHECKED OK, ADJUSTED RT AILERON INBD POSITION TRANSMITTER IAW AMM 27-18-00. OPS CK OK.
